EconPapers    
Economics at your fingertips  
 

Intervalli di confidenza non parametrici per l'area sotto la curva ROC

Gianfranco Adimari

Statistica, 2006, vol. 66, issue 1, 39-49

Abstract: Following an idea by Jing et al. (2005), this paper combines the empirical likelihood for the mean functional with jackknife pseudo-values obtained from the Mann-Witney twosample statistic. This leads to a pseudo-likelihood L(??) for the area ?? 0 under the ROC curve. A Wilks-type theorem is proved, so that L(??) can be used in a standard way to obtain approximate confidence intervals for ?? 0. Some simulation results are given, in order to show the usefulness of the proposed method.

Date: 2006
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:66:y:2006:i:1:p:39-49

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:66:y:2006:i:1:p:39-49